MAUDE Adverse Event Report: ZIMMER GMBH PROXIMAL HUMERUS, RIGHT, LONG, ÿ 8.5X260MM; IMPLANT, TRAUMA

ZIMMER GMBH PROXIMAL HUMERUS, RIGHT, LONG, ÿ 8.5X260MM; IMPLANT, TRAUMA
Catalog Number 47249626008
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.Blunt tip screw, ã¿ 4x56mm item# 47248605640 lot# 3091547.Blunt tip screw, ã¿ 4x50mm item# 47248605040 lot# 3010668.Blunt tip screw, ã¿ 4x44mm item# 47248604440 lot# 3158957 (x2).Cortical bone screw, ã¿ 4x26mm item# 47248612640 lot# 3164765.G2.Report source: switzerland.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient had an initial procedure with the affixus humeral nail, after which, presents limited movement due to loosening of two screws.Patient is pending for screw removal on unknown date.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint histories identified additional similar complaints for the reported items and the part and lot combinations.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Limited movement was noted due to loosening of two screws.However, there are no further documents available that could confirm this.As the devices involved in the reported event were not returned for investigation, a further product evaluation could not be performed and the condition of the products are unknown.In conclusion, as the cause may be multifactorial, an exact root cause could not be identified for the migration of the screw.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.

Brand Name
PROXIMAL HUMERUS, RIGHT, LONG, ÿ 8.5X260MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21920453
Report Number0009613350-2025-00346
Device Sequence Number15708787
Product Code HRS
UDI-Device Identifier00889024505964
UDI-Public(01)00889024505964(17)330328(10)3152739
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K200814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47249626008
Device Lot Number3152739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexMale